# SDR UALA2010110504107

- Difficulty date: November 4, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 59,624 hours, 10,836 cycles
- Engine: Pwa PW4077
- System (JASC): 2700 · Flight Control System
- Part: Ace
- Part number: 4885501002
- Part serial: 215
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CONTROL STATUS MESSAGE DISPLAYED ON EICAS.  REPLACED ACE.  LEFT 2 SYS GROUND CHECKS.
